MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 8MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA HP UNI INS SZ3 8MM LM/RL; EARLY INTERVENTION : KNEE TIBIAL INSERT
Model Number 1024-53-308
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Trouble seating a sigma partial insert.No patient harms or surgical delays reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
SIGMA HP UNI INS SZ3 8MM LM/RL
Common Device Name
EARLY INTERVENTION : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11259333
Report Number1818910-2021-02175
Device Sequence Number2555485
Product Code HRY
UDI-Device Identifier10603295002543
UDI-Public10603295002543
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070267
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1024-53-308
Device Catalogue Number102453308
Device Lot NumberJ2584C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA HP UNI INS SZ3 8MM LM/RL; SIGMA HP UNI INS SZ3 8MM LM/RL